# SDR DEM2014F00000

- Difficulty date: April 20, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N741FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0486
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3GFR34C703
- Part serial: 941987
- Condition: Out Of Balance
- Part time: 8,244 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ACFT EXPERIENCED A VIBRATION CONSIDERED EXCESSIVE.  REDUCED PROPELLER SPEED FROM NORMAL CRUISE SETTING.  CLEARED THE VIBRATION FOR A SHORT TIME.  ELECTED TO KEEP 1800 RPM SETTING AND AS FLIGHT CONTINUED THE VIBRATION RETURNED.  DECLARED AN EMERGENCY.  DESTINATION WAS THE CLOSEST AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EXTERNAL VISUAL INSPECTIONS OF ENGINE, PROPELLER AND ENGINE ACCESSORIES, WITH  NO DEFECTS NOTED.   PROPELLER WAS DYNAMICALLY BALANCED WITH 28.4 GRAMS OF WEIGHT USED.  A TEST FLIGHT WAS PERFORMED AFTER THE PROPELLER WAS BALANCED WITH NO VIBRATION NOTED.  NO AD`S APPLY TO THIS PROP.
